# SDR USAA2011020990666

- Difficulty date: February 2, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACK ON FRAME AT BS 500E, BETWEEN S20L TO S21L.  REPAIRED FRAME AT BS 500E, BETWEEN S20L TO S21L IAW B737 SRM 53-00-07.
